# SDR ASAA2018013023345

- Difficulty date: January 30, 2018
- Submitted: February 1, 2018
- Operation: Air carrier
- Aircraft: N538AS
- Make and model: Boeing 737890
- Aircraft serial: 41188
- Aircraft time: 22,344 hours, 6,518 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Warning Light
- Condition: False Activation
- Location: Rt A/C Pack
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

RIGHT PACK LIGHT ILLUMINATED ON RECALL.  ACFT GROUNDED.   ACCOMPLISHED CONTROLLER BITE TEST IAW AMM TASK 21-61-00-700-806-002.  FOUND THE TCV FAULT IN HISTORY. RESET AND FAULT CLEARED.  RAN TEST AGAIN, NO FAULTS. CLEARS MEL 21-32B.
